# SDR YENA20120622536

- Difficulty date: June 22, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000025
- Aircraft time: 17,200 hours, 10,584 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6405 MCO-BNA, ON HEAVY MAINTENANCE CHECK FOUND AFT CABIN LEFT SEAT TRACK AT FR 84 LBL 11.0 (W=82X1 .30" NOMINAL .080 REMAINING .045") AND LBL 11.5" DEFECT SIZE W .59X 1.20" NOMINAL .080" REMAIN .045".  COMPLIED WITH TASK CARD E12-371-01 PER N/R 1512.  MATERIAL REMOVED 16 PERCENT.  REPAIRED BY BELNDING CORROSION AND FABRICATING A REPAIR STRAP.  HFEC INSPECTED PERFORMED.  FILL REWORKED AREA WITH HYSOL EA9396.  INSTALL STRAP USING ORIGINAL FASTENER HOLES AND ADDITIONAL ADDED AS REQUESTED.  ALODINE, PRIMED AND TOP COAT ACCOMPLISHED NDT-53-23-00-211-806 PER TASK CARD E12-371-01AND N/R 1512.
